Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Wilmington, OH

July 19, 2007Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 19, 2007, 1:06 PM EDT for Hamilton County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 1:06 PM EDT (17:06 UTC)
Expired
Jul 19, 2007, 2:00 PM EDT
In force
54 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 1:13 PM EDTHAIL 13 Nw Cleves, OHNICKEL TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 191705
SVRILN
OHC061-191800-
/O.NEW.KILN.SV.W.0129.070719T1706Z-070719T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
106 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 200 PM EDT.

* AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR HARRISON...MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHEVIOT...
  NORTH COLLEGE HILL...
  MOUNT HEALTHY...
  FINNEYTOWN...
  CINCINNATI...
  WYOMING...
  NORWOOD...
  READING...

IN ADDITION...GRANDVIEW...ADDYSTON...MACK NORTH...MACK SOUTH...
DENT...COVEDALE...BRIDGETOWN NORTH AND WHITE OAK WEST ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
THURSDAY EVENING.

LAT...LON 3929 8483 3909 8484 3908 8429 3927 8427

$$
1 follow-up statement
000 
WWUS51 KILN 191721
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
119 PM EDT THU JUL 19 2007

OHC061-191800-
/O.CON.KILN.SV.W.0129.000000T0000Z-070719T1800Z/
HAMILTON OH-
119 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR HAMILTON COUNTY...

AT 113 PM EDT...STORM SPOTTERS REPORTED QUARTER SIZE HAIL IN CLEVES. 
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED NEAR GRANDVIEW...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MOUNT HEALTHY...NORTH COLLEGE HILL...FOREST PARK...FINNEYTOWN...
LUDLOW...WYOMING...CINCINNATI AND NORWOOD.

IN ADDITION...NORTHBROOK...WHITE OAK EAST...MOUNT HEALTHY HEIGHTS...
MONFORT HEIGHTS EAST...GREENHILLS...WOODLAWN...ST. BERNARD AND
ELMWOOD PLACE ARE NEAR THE PATH OF THIS STORM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
THURSDAY EVENING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3930 8481 3908 8483 3908 8429 3927 8427

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:52 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 19, 11:52 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 AM EDT THU JUL 19 2007

.SYNOPSIS...
NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AS A STRONG COLD FRONT
MOVES THROUGH THE REGION. THE FRONT WILL DROP SOUTH INTO THE
TENNESSEE VALLEY TONIGHT WITH RAIN COMING TO AN END. HIGH PRESSURE
WILL BUILD INTO THE LOWER GREAT LAKES AND OHIO VALLEY FRIDAY...
BRINGING DRY AND PLEASANT WEATHER THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED SHOWERS HAVE BEEN TRACKING ACROSS THE NORTHERN HALF OF
THE FORECAST AREA THROUGH THE MORNING WITH JUST ISOLATED
THUNDERSTORMS. EXTENSIVE CLOUD COVER HAS LIMITED HEATING AND
INSTABILITY IN THE NORTHERN ZONES AND IT APPEARS THAT THIS WILL
CONTINUE TO BE THE CASE THROUGH THE DAY. IN THE SOUTH THERE IS
LESS CLOUD COVER WITH ONLY ISOLATED CELLS. LATEST ANALYSIS
SUGGESTS CAPE BETWEEN 1000 AND 1500 J/KG IN THIS AREA. EXPECT TO
HAVE SOME MORE INSOLATION WHICH MAY ALLOW THE CAPE TO GET CLOSE TO
2000 J/KG.

THE COLD FRONT REMAINS NEAR THE MICHIGAN BORDER BUT THERE IS A
PREFRONTAL TROUGH EXTENDING FROM NORTHWEST OHIO INTO CENTRAL PARTS
OF INDIANA AND ILLINOIS. SATELLITE IMAGERY INDICATED AN ENHANCED
AREA OF CUMULUS DEVELOPING ALONG THIS BOUNDARY. AS THE PREFRONTAL
TROUGH STARTS TO COINCIDE WITH THE SOUTHERN EDGE OF THE THICKER
CLOUDS THEN IT MAY BECOME ENHANCED DUE TO DIFFERENTIAL HEATING
EFFECTS. IT APPEARS THAT STORMS WILL DEVELOP ALONG AND AHEAD OF
THIS TROUGH AND AFFECT THE SOUTHERN THIRD OF THE FORECAST AREA.
THERE SHOULD BE SUFFICIENT INSTABILITY FOR THE STORMS TO BECOME
STRONG TO SEVERE IN THIS AREA.

FURTHER NORTH SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OCCUR
UNTIL THE FRONT PASSES. BUT LIMITED INSTABILITY SHOULD KEEP THE
THREAT OF SEVERE WEATHER TO A MINIMUM.

LATEST OPERATIONAL MODELS SUGGEST THAT PRECIPITATION WILL MOVE
SOUTH OF THE FORECAST AREA DURING THE THE EVENING AND THUS HAVE
DECREASED POPS A BIT FASTER FOR TONIGHT.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
FRONT WILL BE WELL SOUTH OF THE REGION BY DAYBREAK FRI...WITH
BROAD CANADIAN SFC HI BUILDING IN FROM NORTHWEST. COMBINATION OF
LO LVL CAA...NRLY FLO AND LEFTOVER BNDRY LYR MOISTURE WILL ENABLE
SCT/BKN CU DVLPMNT FRI AFTN. ANOTHER SPOKE OF MID LVL ENERGY
DROPPING THRU THE UPR TROF FRI AFTN SHOULD ENHANCE CU DVLPMNT AND
WILL HOLD THE TROF AXIS BACK ACRS REGION INTO FRI NIGHT. 00Z NAM
TRYING TO SPIT OUT SOME ISOLD CONVECTION WITH THIS FEATURE FRI
EVNG...BUT THINK THIS IS OVERDONE WITH BROAD SUBSIDENCE DVLPG ABV
BNDRY LYR ALONG WITH AN ENHANCED MID LVL INVERSION.

UPR TROF AXIS WILL PULL EAST OF FCST AREA FRI NIGHT AS SFC HI
CENTERS OVER THE REGION...WITH CLR SKIES AND LGT WINDS. SFC HI
WILL REMAIN ACRS OH VLY FOR SAT WITH A DRY AND PLEASANT AIRMASS.
SHOULD SEE PLENTY OF SUNSHINE WITH ANTICYCLONIC FLO SAT AND
INCREASING SUBSIDENCE THRU MUCH OF THE ATMOSPHERE.

TEMPS...FRI WILL BE A GIFT FOR A MID JUL DAY...WITH TEMPS IN THE
U70S TO AROUND 80 AND LOW HUMIDITIES. SIMILAR CONDITIONS
SAT...WITH EXCEPTION OF A LITTLE MORE IN WAY OF SUNSHINE AS CAA
SLACKENS. IDEAL RADIATIONAL COOLING SETUP BOTH FRI/SAT NIGHTS
UNDER MSTLY CLR SKIES AND LGT WINDS. UNDERCUT MAV GUID A BIT BOTH
NIGHTS...WITH TEMPS IN 50S.

RYAN

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
FOLLOWED HPCS SOLUTION THROUGH THE PERIOD . IT APPEARS THAT THE
ECMWF CONTINUES TO BE MORE OF AN OUTLIER AS IT STILL HOLDS ON TO
RETROGRESSION OF THE MID-LEVEL VORTEX NEAR THE EASTERN GREAT
LAKES...WHEREAS IT WAS THE OPERATIONAL 00Z GFS THAT SHOWED MORE
SUPPORT FROM THE 00Z NCEP ENSEMBLE MEAN IN SHOWING PROGRESSIVE
TENDENCY OF THIS SYSTEM. IT WAS THE 00Z GFS MODEL OF CHOICE THAT
THE MAIN SYNOPTIC FEATURES WERE DRAWN FROM. THE 12Z OPERATIONAL
GFS ALSO SHOWED CONTINUITY WITH THE 00Z GFS MODEL RUN. FOR THIS
PERIOD...HIGH PRESSURE DOMINATES THE WEATHER PATTERN. BY MONDAY
THERE IS SOMEWHAT OF A BREAKDOWN WITH THE SURFACE RIDGE AS
PERTURBATIONS ARE FORECAST TO RIDE OVER THE RIDGE. ALTHOUGH THERE
ARE SOME SIGNALS INDICATING LOW POPS POSSIBLE IN ASSOCIATING WITH
THESE IMPULSES...GIVEN HIGH UNCERTAINTY HAVE KEPT MENTION OF
PRECIP OUT OF THE FORECAST AT THIS TIME.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS SHOULD REMAIN SCATTERED UNTIL AFTER
ABOUT 19Z WHEN INCREASING INSTABILITY AHEAD OF COLD FRONT BRINGS A
LIKELIHOOD OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS ACROSS THE
SOUTHERN TAF SITES. FROM ABOUT 21-02Z...POTENTIAL FOR WIND GUSTS
UP TO 30KTS AND POSSIBLY HIGHER WHERE THUNDERSTORMS MAY BECOME
SEVERE. VERY EFFICIENT RAIN PRODUCING STORMS COULD REDUCE
VISIBILITIES DOWN TO MVFR IN THUNDERSTORMS. AFTER ABOUT 04Z
GRADUAL CLEARING...BUT WINDS SHOULD REMAIN HIGH ENOUGH TO PREVENT
DROP IN VISIBILITIES WITH POTENTIAL EXCEPTION OF KILN/KLUK.

OUTLOOK...MVFR VSBYS POSSIBLY LATE THU NIGHT AND FRI NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, Jul 19, 12:24 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1224 PM EDT THU JUL 19 2007

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-200915-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1224 PM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE REGION
THROUGH THE AFTERNOON AND DIMINISH DURING THE EVENING AFTER A COLD
FRONT MOVES THROUGH. HOWEVER...EXTENSIVE CLOUD COVER WILL LIMIT THE
INSTABILITY AHEAD OF THE FRONT. ONE OR TWO STORMS COULD PRODUCE
WIND GUSTS UP TO 60 MPH...BUT MOST OF THE THUNDERSTORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS. WITH ABUNDANT AVAILABLE
MOISTURE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL WHICH COULD RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SINCE ANY SEVERE THUNDERSTORM ACTIVITY IS EXPECTED TO BE
ISOLATED...SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...STORM
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER THAT
THEY OBSERVE.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-200915-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1224 PM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

DAYTIME HEATING IS RESULTING IN THE ATMOSPHERE BECOMING
MODERATELY UNSTABLE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A
TROUGH OF LOW PRESSURE THAT IS PRECEDING A COLD FRONT DROPPING
SOUTHWARD ACROSS THE REGION. CONDITIONS WILL BE FAVORABLE FOR SOME
OF THESE STORMS TO BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS
WILL BE THE MAIN THREAT...WITH SOME PENNY TO NICKEL SIZE HAIL
POSSIBLE AS WELL. IN ADDITION...WITH ABUNDANT AVAILABLE
MOISTURE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL WHICH COULD RESULT IN MINOR FLOODING.

THE SEVERE WEATHER POTENTIAL WILL DIMINISH DURING THE EVENING WITH
THE LOSS OF HEATING AND PASSAGE OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 19, 9:39 AM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
939 AM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     MOUNT OLIVET            38.53N 84.04W
07/18/2007                   ROBERTSON          KY   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO TWO BARNS AND NUMEROUS LARGE LIMBS
            DOWN

0930 PM     TSTM WND DMG     3 S MAYSVILLE           38.59N 83.78W
07/18/2007                   MASON              KY   LAW ENFORCEMENT

            2 TREES DOWN BLOCKING ROADS

1205 AM     TSTM WND DMG     CLARKSVILLE             39.40N 83.98W
07/19/2007                   CLINTON            OH   FIRE DEPT/RESCUE

            A FEW LARGE LIMBS BLOCKING ROADS

1255 AM     TSTM WND DMG     SPRING VALLEY           39.61N 84.01W
07/19/2007                   GREENE             OH   LAW ENFORCEMENT

            A FEW TREES DOWN

0354 AM     TSTM WND DMG     LANCASTER               39.72N 82.60W
07/19/2007                   FAIRFIELD          OH   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN

&&
Local storm report, Jul 19, 10:11 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 AM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 NE WAVERLY            39.16N 82.94W
07/17/2007  M61 MPH          PIKE               OH   EMERGENCY MNGR

            MEASURED AT PIKE COUNTY AIRPORT

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:55 PM EDTSevere Thunderstorm WarningILNClinton, Warren50 min
Jul 19, 12:48 AM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren42 min
Jul 19, 1:02 AM EDTAreal Flood AdvisoryILNMontgomery, Warren88 min
Jul 19, 2:54 AM EDTAreal Flood AdvisoryILNLogan, Shelby2 hr
Jul 19, 2:54 AM EDTAreal Flood AdvisoryILNLogan, Shelby2 hr
Jul 19, 3:06 AM EDTSevere Thunderstorm WarningILNDarke39 min
Jul 19, 3:53 AM EDTSevere Thunderstorm WarningILNFairfield37 min
Jul 19, 1:34 PM EDTSevere Thunderstorm WarningILNAdams, Scioto56 min
Jul 19, 1:39 PM EDTSevere Thunderstorm WarningILNHighland36 min
Jul 19, 1:50 PM EDTSevere Thunderstorm WarningILNHighland55 min
Jul 19, 3:20 PM EDTSevere Thunderstorm WarningILNAdams40 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.